# SDR SWAA2022011047293

- Difficulty date: November 23, 2021
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 55,382 hours, 27,558 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 390-480
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON PASSENGER CABIN SEAT TRACK LBL25 WL208.1 BS390 - BS399; BS403 - BS413; BS420 - BS426; BS434 - BS458; BS460 - BS480. ; / [01] UPDATED MEASUREMENTS; [02] ACCOMPLISHED STEPS 1 AND 2.; [03] STEP 1 COMPLETE. VERIFIED PARTIAL UPDATE OF STEP 2.; [04] STEP 3 COMPLETE.; [05] ALL WORK ACCOMPLISHED.
